Skip to content

Introduction to extensive and distributive categories

Carboni, A., Lack, S., & Walters, R. F. C. (1993). Introduction to extensive and distributive categories. Journal of Pure and Applied Algebra, 145-158.

Type
Journal article
Intellectual base
Primary research
Year
1993
Pages
145-158
ISSN
0022-4049
DOI
10.1016/0022-4049(93)90035-r
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0022-4049(93)90035-r

Cited by

2 citations across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:feb6fe53a5b0 · see in the full table